Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a theorem of Hartman and Wintner


Author: P. W. Millar
Journal: Proc. Amer. Math. Soc. 123 (1995), 1893-1896
MSC: Primary 60E07; Secondary 60G17, 60J30
MathSciNet review: 1260175
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary stochastic process argument is given for a measuretheoretic result of Hartman-Wintner, which asserts (under a natural condition) that an infinitely divisible measure has no atoms iff its corresponding Lévy measure has infinite mass.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60E07, 60G17, 60J30

Retrieve articles in all journals with MSC: 60E07, 60G17, 60J30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1260175-X
Article copyright: © Copyright 1995 American Mathematical Society